# SDR SWIA200211004

- Difficulty date: June 30, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 36,822 hours, 44,948 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10423
- Condition: Binding
- Location: Autopilot Sys
- Part time: 2,260 hours, 2,662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS FEEL LIKE RUDDERS ARE BINDING UP.  INSTALLED SERVICEABLE SVO65 AUTOPILOT SERVO.  OPS CHECKS GOOD.
